CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Fan-type theorem for path-connectivity 期刊论文
JOURNAL OF GRAPH THEORY, 2002, 卷号: 39, 期号: 4, 页码: 265-282
Authors:  Hu, ZQ;  Tian, F;  Wei, B;  Egawa, Y;  Hirohata, K
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
cycle  path  subvine